# SDR SWI2025F01653

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 40,488 hours, 26,509 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE  ON GEAR EXTENSION.  GEAR SELECTOR LEVER IS LIMP.  COMPLETED QRH - LANDED WITH OUT FURTHER ISSUE. DEFERRED PER MEL 32-30-1LOCATION: LANDING GEAR RETRACTION SYSTEMMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELCAT II DOWNGRADED PER GMM 2-23.  DEFERRED PER MEL 32-30-1LOCATION: LANDING GEAR RETRACTION SYSTEMMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELCAT II DOWNGRADED PER GMM 2-23. PLACARDS INATALLED.
